Results 1 to 4 of 4
  1. #1
    FloridaBrah is offline New Member
    Join Date
    Jan 2016
    Posts
    32

    Clomid and body temp

    I Started 25mg clomid EOD on Monday. Today is Thursday. I haven't felt anything yet other than last night when I went to bed I was freezing and then throughout the night I slept terrible and woke up absolutely burning up.

    Today Ive been checking my body temp periodically throughout the day and my body temp has consistently been 99-100.

    Would clomid cause that? don't necessarily feel like I have a fever, only when I was trying to sleep. Should I lower the dose of my clomid to 12.5 mg EOD? or should I give it longer and get bloods at the 3 week mark?

  2. #2
    hammerheart's Avatar
    hammerheart is offline Knowledgeable Member
    Join Date
    May 2016
    Location
    Surrounded by wolves
    Posts
    4,528
    Have you seen the urologist? Did he prescribe the clomid?

    Given you had very low estradiol in the start I doubt the clomid is going to be of any benefit.

    What you are experiencing is probably the action of clomid at the estrogen receptors in the hypothalamus. Nothing dangerous, but decision is up to you, if you can bear the sides continue what your doing, the will probably go away, otherwise just lower the dose.


    Again, imho is useless, but only bw can tell.

  3. #3
    austino is offline Junior Member
    Join Date
    Jul 2014
    Posts
    50
    Quote Originally Posted by bizzarro View Post
    Have you seen the urologist? Did he prescribe the clomid?

    Given you had very low estradiol in the start I doubt the clomid is going to be of any benefit.

    What you are experiencing is probably the action of clomid at the estrogen receptors in the hypothalamus. Nothing dangerous, but decision is up to you, if you can bear the sides continue what your doing, the will probably go away, otherwise just lower the dose.


    Again, imho is useless, but only bw can tell.
    This is what happened to me. Check out my other posts but it was my estrogen that sneaked up there. Had to start taking Arimidex on top of everything to get it under control. My body is still an oven but it stopped the night sweats and emotional days.

  4. #4
    hammerheart's Avatar
    hammerheart is offline Knowledgeable Member
    Join Date
    May 2016
    Location
    Surrounded by wolves
    Posts
    4,528
    Quote Originally Posted by austino View Post
    This is what happened to me. Check out my other posts but it was my estrogen that sneaked up there. Had to start taking Arimidex on top of everything to get it under control. My body is still an oven but it stopped the night sweats and emotional days.
    It would have been interesting to know E2 levels in the start. I too experience temp issues with estradiol, usually if I feel freezing cold it's from low estradiol, I used to think it was from hypothyroidism but E2 seem to play a major role. However note that flushing can also be from low E2, clomid will antagonize the receptors in the hypothalamus thus "simulating" a crushed E2 state, at least in the regard of temp homeostasis. The effect will variate between individuals and range from everything to none.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •